Is my synthroid dosage too high
Hyper symptoms is not good anytime but especially when you just quit smoking.
Tell your doctor about any other medical conditions you may have, especially heart disease, diabetes, blood clotting problems, and adrenal or pituitary gland problems. You are encouraged to report negative side effects of prescription drugs to the FDA. All matters regarding your health require medical supervision. One of the most common and often frightening symptoms that occur from too much thyroid hormone involve the heart.
You are using an outdated browser.
Sharon, 2 years ago I was extremely tired and was vomiting a lot. Please see additional Important Safety Information on this website.
I had been taking 75mcg one day mcg the next. But, your specific target range depends on your health. Skin Effects Many of the signs of hyperthyroidism caused by taking too much levothyroxine can be found in the skin. When initiating treatment, certain patients may run the risk of taking too much synthroid. Tell your doctor about any other medical conditions you may have, especially heart disease, diabetes, blood clotting problems, and adrenal or pituitary gland problems.
Women are much more likely than men to develop hypothyroidism.
Taking Too Much Synthroid: Interindivdiual Variation in Dosing
You may experience palpitations -- the sensation of a racing or pounding heart. Levothyroxine also increases metabolism, causing your body to generate more heat. Please upgrade your browser or activate Google Chrome Frame to improve your experience. After a year and a half of trial and error, I settled on 75 mcg 5 days a week and 88 mcg 2 days a week. I just want to feel better.
Hi Lizzie, I know you posted a long time ago, but I wondered how long before you felt some respite from your anxiety symptoms.
Good luck and hang in there! No one seems able to take my concerns seriously, putting it down to her having Down Syndrome.
You can also subscribe without commenting. My wife has been a mess since seeing her doctor last week. The key to successful use of Synthroid seems to be in the monitoring of the dosage you receive.
The same thing happened to me. Women taking estrogen therapy may need more Synthroid so a TSH blood test should be checked 12 weeks after starting estrogen therapy.